# SDR 2007UALA03495

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 55,359 hours, 30,726 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE SLIDE EEL LIGHT IS INOPERATIVE.    LAMP BURNED OUT.  RELAMPED LIGHT ASSY, OPS CHECK NORMAL.
